MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated architect calcium result on the architect c16000 analyzer.The sample generated an initial result of 4.93 mmol/l and retest generated 2.23 mmol/l.The customer uses a normal range of 2.20 to 2.60 mmol/l.No specific patient information was provided.
 
Additional Manufacturer Narrative
The customer's system logs were reviewed which found the r1 probe had low pressure outside of specification.The maintenance log also showed the quarterly maintenance was over-due.The field service engineer (fse) inspected the analyzer and replaced the poppet valves and bellows as a precaution.The troubleshooting performed on the analyzer did not identify a conclusive cause.Review of complaint activity determined that there is normal complaint activity for likely cause lot 97158un17.Tracking and trending report review for the architect calcium assay determined that there are no related adverse or non-statistical trends.World wide field data for the calcium assay was reviewed.The calcium patient population result medians were similar across multiple customers, instruments and reagent lots.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect calcium assay was identified.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7562296
Report Number1628664-2018-00217
Device Sequence Number2044182
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2018
Device Catalogue Number03L79-31
Device Lot Number97158UN17
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer06/15/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1